| Model Number |
ONS1733 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
G2: foreign: italy.H3: device discarded.Customer has stated that the product discarded and can not be returned to cooper surgical for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
Patient 1/3.It was reported by the customer that while performing transvaginal collection of oocytes from the ovarian follicles, using an oocyte recovery needle, the patient experienced copious bleeding.The doctor determined that the patient sustained a hemoperitoneum of ovarian origin and repaired via operative laparoscopy.The recovery needle was discarded.No additional information is available.Ons1733 17g oocyte rcvry (b)(4).
Event or Problem Description
No additional information is available.
Additional Manufacturer Narrative
Distribution history: the complaint product was manufactured at csi on (b)(6) 2022 under work order (b)(6).Manufacturing record review: dhr was reviewed for product ons1733 and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: incoming inspection record review not applicable to this product.Service history record: service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions for item ons1733.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.Functional evaluation: functional evaluation not applicable to this complaint condition.Root cause: root cause not applicable as the complaint condition was not confirmed.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.